# SDR UALA2013040202126

- Difficulty date: March 30, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,700 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Out Of Tolerance
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CF0606 NEED TO REMOVE STRUT BIFURICATION PANEL AT THE 12 O'CLOCK POSITION ON THE NR 2 ENGINE.  REPLACED OUTBOARD BIFURICATION FAIRING AT THE 12 O'CLOCK POSITION.
